# SDR 04FDEA00763

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,991 hours, 3,955 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT BETWEEN 5000 FT AND 10,000 FT, NR 2 ENG ANTI-ICE DUCT LEVEL 3 ALERT   ILLUMINATED.  QRH PROCEDURES FOLLOWED, RETURNED TO KMEM.  LEVEL 3 WARNING DISAPPEARS AFTER THROTTLES RETURNED TO IDLE POWER.  EMERGENCY EQUIPMENT REQUESTED, LANDING UNEVENTFUL.  FOUND TWO VERY LOSE PNEUMATIC DUCT CLAMPS UPSTREAM OF PRSOV, TIGHTENED.  OPS CHECKS GOOD PER JRH.
